# SDR DL733001134

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N2310
- Make and model: Boeing 737347
- Aircraft serial: 23596
- Aircraft time: 39,427 hours, 27,482 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL 270, BEGINNING DESCENT, EXPERIENCED UNCOMMANDED ABRUPT ROLL APPROX 35-40 DEGREES TO THE LEFT.  AUTOPILOT REVERTED TO CWS PITCH AND ROLL.  YAW DAMPER IND SHOWED NO ABNORMAL INDICATIONS.  NO TURBULENCE IN AREA.  A/C IN CLEAN CONFIG.  A AUTOPILOT ENGAGED AT THE TIME OF OCCURANCE.  REPLACED THE A SYSTEM AUTOPILOT ACTUATOR PER MM.  ALSO, REPLACED A CHANNEL FCC.
